Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Northern Indiana

June 10, 2011Allen County, Huntington County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2011, 5:45 PM EDT for Allen County, Huntington County, Whitley County, Indiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 5:45 PM EDT (21:45 UTC)
Expired
Jun 10, 2011, 6:30 PM EDT
In force
45 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, Huntington County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 44 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:54 PM EDTHAIL 0.5Roanoke, INSLIGHTLY LARGER THAN HALF INCH HAIL REPORTED NEAR HWY 114 AND COUNTY RD 200 E.
Jun 10, 5:59 PM EDTHAIL 0.72 Nnw Roanoke, INHAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WUUS53 KIWX 102145
SVRIWX
INC003-069-183-102230-
/O.NEW.KIWX.SV.W.0111.110610T2145Z-110610T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA...
  SOUTHERN WHITLEY COUNTY IN NORTHEAST INDIANA...
  SOUTHWESTERN ALLEN COUNTY IN NORTHEAST INDIANA...

* UNTIL 630 PM EDT

* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR SOUTH WHITLEY...OR 8 MILES NORTHEAST OF NORTH MANCHESTER...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN HUNTINGTON...SOUTHERN WHITLEY AND SOUTHWESTERN ALLEN
  COUNTIES...INCLUDING THE FOLLOWING LOCATIONS TUNKER...LUTHER...
  PEABODY...WASHINGTON CENTER...GOBLESVILLE...LAUD...RABER...
  ROANOKE...MAHON AND ABOITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4104 8568 4111 8564 4107 8525 4093 8526
      4093 8534 4090 8535
TIME...MOT...LOC 2145Z 287DEG 21KT 4106 8561
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
972 
WWUS53 KIWX 102204
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 PM EDT FRI JUN 10 2011

INC003-069-183-102230-
/O.CON.KIWX.SV.W.0111.000000T0000Z-110610T2230Z/
ALLEN IN-WHITLEY IN-HUNTINGTON IN-
604 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN HUNTINGTON...SOUTHEASTERN WHITLEY AND SOUTHWESTERN
ALLEN COUNTIES IN NORTHEAST INDIANA...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED OVER SOUTH CENTRAL WHITLEY COUNTY...OR ABOUT 9 MILES SOUTH OF
COLUMBIA CITY...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAUD...RABER...ROANOKE...MAHON...ABOITE AND ROLLING HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4099 8555 4110 8554 4107 8525 4093 8526
      4093 8534 4090 8535
TIME...MOT...LOC 2204Z 287DEG 21KT 4103 8547
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:09 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 10, 3:09 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
309 PM EDT FRI JUN 10 2011

.SHORT TERM...
CONVN BREAKING OUT THIS AFTN ALG COMPOSITE OUTFLW/STATIONARY FNTL
BNDRY AND SHLD DVLP UPSCALE QUICKLY THIS AFTN GIVEN BREATH OF
DESTABILIZATION TAKING PLACE THIS AFTN WITHIN RAPIDLY DECAYING
OUTFLW BUBBLE. WHILE SOME ISOLD TORNADO RISK EXITS...WINDOW OF
OPPORTUNITY SHORT OWING TO SHALLOWNESS OF PRIOR BUBBLE. GREATER
OBVIOUS THREAT IS BOTH LARGE HAIL GIVEN FVRBL FREEZING LVL AND IN
LIGHT OF CAPE DISTRIBUTION IN HAIL GROWTH ZONE...AND DAMAGING WINDS
W/OBSVD 45KT MID LVL SPD MAX NOTED ON WOLCOTT PROFILER...BOTH
GENERALLY SOUTH OF THE IN/MI STATELINE ALTHOUGH A CONDITIONAL RISK
EXTENDS FURTHER NORTH AND EAST PENDING CONTD DESTABILIZATION INVOF
OF NWD RTNG OUTFLW BNDRY THROUGH THIS AFTN.

OTHERWISE ADDNL CONVN XPCD LT TONIGHT IN ASSOCN/W ROBUST SW TROUGH
OVR SD THIS AFTN MIGRATING EWD INTO THE GREAT LAKES SAT MORNING.
THIS WILL LIKELY REACTIVATE BY SAT AFTN AS BNDRY LYR DESTABILIZES
BUT HIGHRES MODEL DERIVED SOLUTIONS POINT TO MUCH OF THIS FALLING
EAST AND SOUTH OF KIWX CWA TOMORROW AFTN AND WILL HOLD W/CLOSE
W/PRIOR POP ALIGNMENT. OTHERWISE MUCH COOLER CONDS XPCD SAT NIGHT AS
LL FLW VEERS IN WAKE OF SW TROUGH AND TAPS INTO COOL CANADIAN RIDGE
DROPPING SWD OUT OF WRN ONTARIO. HWVR WILL MAKE FOR A FANTASTIC
WEEKEND TEMP WISE.

&&

.LONG TERM...
SUNDAY THROUGH FRIDAY...A SURFACE HIGH PRESSURE AREA WILL BE
BUILDING INTO THE WESTERN GREAT LAKES REGION AT THE START OF THIS
PERIOD. GIVEN THE COOL AND DRY AIR MASS AND THE SUBSIDENCE
ASSOCIATED WITH THIS SYSTEM...TEMPERATURES SHOULD BE BELOW NORMAL
SUNDAY THROUGH TUESDAY. FAVOR THE GFS MEAN ENSEMBLE MOS WHICH
APPEAR ON TRACK IN THIS REGARD. OTHERWISE...AN UPPER LEVEL SYSTEM
SHOULD REACH THE AREA BY WEDNESDAY OR THURSDAY. THE ONGOING TIMING
OF A CHANCE FOR SHOWERS OR STORMS DURING THIS PERIOD APPEARS ON
TRACK.

&&

.UPDATE/AVIATION...
CONV INITIATION IMMINENT ACRS NW/WRN IN INVOF OF COMPOSITE
OUTFLW/SYNOPTIC BNDRY AS UPSTREAM SW TROUGH NW OF KSTL APCHS THIS
AFTN. RAPID DESTABILIZATION UNDERWAY WITHIN EARLIER CONV OUTFLW
BUBBLE AND SOME ENHANCEMENT SEEN IN LATEST VIS IMAGERY FM KPPO SWWD
TO KRZL. THUS ISSUED AFTN UPDATE TO MENTION SVR RISK GENERALLY SOUTH
OF IN/MI STATELINE IN AREA OF GREATER MASS FLUX AND SIGLY MORE
BUOYANCY.

OTHERWISE GENERALLY VFR CONDS THIS AFTN ARE XPCD TO DETERIORATE
AGAIN OVERNIGHT AS VIGOROUS UPSTREAM SW TROUGH OVR SD AND
ASSOCD/FNTL WAVE OVR THE PLAINS MIGRATES EWD W/AN ATTENDANT
SECONDARY AREA OF CONV DVLPMNT XPCD. BACKING LL F&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T
Hazardous weather outlook, Jun 10, 2:33 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
233 PM EDT FRI JUN 10 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
233 PM EDT FRI JUN 10 2011 /133 PM CDT FRI JUN 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...
WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

THERE IS ALSO A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
233 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. WINDS AND WAVES
WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 10, 5:02 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 PM EDT FRI JUN 10 2011

OHZ005-102115-
HENRY OH-
502 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS MOVING TOWARD EASTERN HENRY COUNTY...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MCCLURE...OR 11 MILES SOUTHEAST OF
NAPOLEON...MOVING EAST AT 30 MPH.

HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4123 8407 4141 8402 4139 8388 4134 8387
      4120 8388
TIME...MOT...LOC 2102Z 281DEG 24KT 4130 8393
Special weather statement, Jun 10, 5:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 PM EDT FRI JUN 10 2011

INZ008-009-017-018-102200-
ALLEN IN-DE KALB IN-NOBLE IN-WHITLEY IN-
508 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITLEY...
NORTHWESTERN ALLEN...SOUTHWESTERN DE KALB AND SOUTHEASTERN NOBLE
COUNTIES IN NORTHEAST INDIANA...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHURUBUSCO...OR 6 MILES EAST OF TRI-LAKES...
MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HUNTERTOWN...
  GRABILL...
  ARI...
  LAOTTO...
  WALLEN...
  LEO-CEDARVILLE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4130 8493 4107 8497 4114 8546 4132 8544
TIME...MOT...LOC 2108Z 276DEG 21KT 4122 8533
Local storm report, Jun 10, 5:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
533 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             FORT WAYNE              41.08N  85.13W
06/10/2011  M0.25 INCH       ALLEN              IN   PUBLIC

            REPORTED AT THE INTERSECTION OF DUPONT AND BETHEL RD.

&&

EVENT NUMBER IWX1101038

MLR
Local storm report, Jun 10, 5:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             FORT WAYNE              41.08N  85.13W
06/10/2011  M0.25 INCH       ALLEN              IN   PUBLIC

            REPORTED AT DUPONT AND COLDWATER RD.

&&

EVENT NUMBER IWX1101039

MLR
Local storm report, Jun 10, 5:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             FORT WAYNE              41.08N  85.13W
06/10/2011  M0.25 INCH       ALLEN              IN   AMATEUR RADIO

            OCCURRED ABOUT A QUARTER MILE SOUTH OF DUPONT AND LIMA
            RD.

&&

EVENT NUMBER IWX1101040

MLR
Local storm report, Jun 10, 5:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
541 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             2 NNW BOWERSTOWN        40.92N  85.45W
06/10/2011  M0.25 INCH       HUNTINGTON         IN   EMERGENCY MNGR

&&

EVENT NUMBER IWX1101041

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:09 PM EDTSpecial Weather StatementIWXWhite36 min
Jun 9, 10:30 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke44 hr
Jun 10, 3:45 AM EDTSpecial Weather StatementIWXWhitley30 min
Jun 10, 4:35 AM EDTSpecial Weather StatementIWXMiami25 min
Jun 10, 6:45 AM EDTAreal Flood AdvisoryIWXCass, Grant, Huntington, Miami, Wabash, White4 hr
Jun 10, 7:25 AM EDTFlash Flood WarningIWXCass, Grant, Miami, Wabash4 hr
Jun 10, 8:13 AM EDTAreal Flood AdvisoryIWXAdams, Grant, Huntington, Wells3 hr
Jun 10, 10:46 AM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke35 hr
Jun 10, 2:54 PM EDTSpecial Weather StatementIWXMarshall, Starke36 min
Jun 10, 3:06 PM EDTSevere Thunderstorm WarningIWXMarshall, Starke54 min
Jun 10, 3:33 PM EDTSpecial Weather StatementIWXKosciusko42 min
Jun 10, 3:34 PM EDTSpecial Weather StatementIWXGrant41 min
Jun 10, 4:02 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall40 min
Jun 10, 4:28 PM EDTSpecial Weather StatementIWXNoble47 min
Jun 10, 5:08 PM EDTSpecial Weather StatementIWXAllen52 min
Jun 10, 5:51 PM EDTSevere Thunderstorm WarningIWXAllen39 min
Jun 10, 5:57 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley2 hr
Jun 10, 6:16 PM EDTFlash Flood WarningIWXAllen, Huntington3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.